Positive solutions of discrete boundary value problems with the (p,q)-laplacian operator

Nastasi, A.

Risultato della ricerca: Article

3 Citazioni (Scopus)

Abstract

We consider a discrete Dirichlet boundary value problem of equations with the (p, q)-Laplacian operator in the principal part and prove the existence of at least two positive solutions. The assumptions on the reaction term ensure that the Euler-Lagrange functional, corresponding to the problem, satisfies an abstract two critical points result.
Lingua originaleEnglish
pagine (da-a)1-12
Numero di pagine12
RivistaElectronic Journal of Differential Equations
Volume2017
Stato di pubblicazionePublished - 2017

Fingerprint

Discrete Boundary Value Problem
Dirichlet Boundary Value Problem
Lagrange
Euler
Positive Solution
Critical point
Term

All Science Journal Classification (ASJC) codes

  • Analysis

Cita questo

@article{29f725ee815442bfbeeebcb57813aaf5,
title = "Positive solutions of discrete boundary value problems with the (p,q)-laplacian operator",
abstract = "We consider a discrete Dirichlet boundary value problem of equations with the (p, q)-Laplacian operator in the principal part and prove the existence of at least two positive solutions. The assumptions on the reaction term ensure that the Euler-Lagrange functional, corresponding to the problem, satisfies an abstract two critical points result.",
author = "{Nastasi, A.} and Calogero Vetro and Francesca Vetro",
year = "2017",
language = "English",
volume = "2017",
pages = "1--12",
journal = "Electronic Journal of Differential Equations",
issn = "1072-6691",
publisher = "Texas State University - San Marcos",

}

TY - JOUR

T1 - Positive solutions of discrete boundary value problems with the (p,q)-laplacian operator

AU - Nastasi, A.

AU - Vetro, Calogero

AU - Vetro, Francesca

PY - 2017

Y1 - 2017

N2 - We consider a discrete Dirichlet boundary value problem of equations with the (p, q)-Laplacian operator in the principal part and prove the existence of at least two positive solutions. The assumptions on the reaction term ensure that the Euler-Lagrange functional, corresponding to the problem, satisfies an abstract two critical points result.

AB - We consider a discrete Dirichlet boundary value problem of equations with the (p, q)-Laplacian operator in the principal part and prove the existence of at least two positive solutions. The assumptions on the reaction term ensure that the Euler-Lagrange functional, corresponding to the problem, satisfies an abstract two critical points result.

UR - http://hdl.handle.net/10447/245619

UR - https://ejde.math.txstate.edu/Volumes/2017/225/nastasi.pdf

M3 - Article

VL - 2017

SP - 1

EP - 12

JO - Electronic Journal of Differential Equations

JF - Electronic Journal of Differential Equations

SN - 1072-6691

ER -